# SDR REXA2018030100149

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 22,609 hours, 14,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK WALK AROUND INSPECTION,  FOUND THE EMERGENCY LIGHT INOPERATIVE.  WHILE REPLACING THE LIGHT ASSEMBLY, FOUND A CONNECTOR TO BE UNINSTALLED.  THE CONNECTOR WAS CONNECTED IAW AMM 33-51-15. OPS CHECKED GOOD.   EMERGENCY LIGHTS WORK, NO DEFECTS NOTED.
